# SDR SIMA20180225002

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 27,552 hours, 24,488 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2459
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ANTI-ICE VALVE CYCLING OPEN & CLOSED.  SHOULD REMAIN OPEN.  EICAS MESSAGES WOULD COME AND GO AS WELL. PUTTING ICE DETECTION KNOB TO ENGINE OR ALL E1 STILL WOULD NOT OPEN ALSO RECIEVED ENG1 ANTI ICE OVERPRESSURE ADVISORY MESSAGE.  DURING CYCLING OF ANTI-ICE VALVE.  REMOVED AND REPLACED THE ENGINE ANTI-ICE VALVE IAW AMM 30-21-01. LEAK TESTED GOOD.   REMOVED AND REPLACED ANTI-ICE TRANSDUCER IAW AMM 30-21-06.  LEAK TESTED GOOD.  PERFORMED AN ANTI-ICE SYSTEM OPERATIONAL TEST IAW AMM 30-00-00.  OPS CHECKED GOOD.
